Tehilla has not adjusted well to her new medication. We were told it would "relax her". Well, in the picture you can see. Tehilla took her blankets, dolls and sippy cup and just lay on the floor. When she wasn't just lying there, she was crying relentlessly, all day.
So, Friday, I messaged our nurse and told her to call Dr. Golander because Tehilla wasn't handling the medication well. He said that we should half her dose of Clonidine for the next two weeks and then go back.
We did that, and spent all of Shabbat with Tehilla crying and whining non stop. She was a mess. This morning she woke up at 5 am and has not stopped crying since.
I asked our nurse to have our cardiologist call me. But as of right now, I'm taking her off Clonidine. We'll see what Dr. Golander has to say.
Of course, for all we know, Tehilla could be coming down with something and it is just a coincidence. But we need her off this medication to find out.